Author Topic: Intense anxiety 4-8pm  (Read 1202 times)

[Buddie]

Re: Intense anxiety 4-8pm
« Reply #30 on: March 27, 2019, 10:26:27 am »
I have the same problem at 30 months off. I thinks it's anxiety which has caused non stop stomach cramping, head pain and vision distortion without any breaks. My body is not able to relax.  I never had anxiety before me CT so I am so confused about these persistent symptoms. At night every time I wake it's still there, there every morning and all day.  [...] I'm so sorry you have this. I can confirm and sympathize it is painful and affects my ability to function. I have tried Lemon balm and a few other things which have not helped. Of course I am very open to any suggestions from others.
Hi Mar, so sorry to read you suffering too.
 I donít see your history, what kind of medication did you take. How long? Are you still on medication or any hormones pills or cream? How old are you if you donít mind to ask you?
Iím 58. And just going trough very bad menapouse. I think benzo withrawl remeron withrawl and severe hormonal issu is my cause of anxiety and severe head pain.
How would you describe your headache? Are u able to sleep? Do you able to work?
How long you off benzo?
[...] :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Intense anxiety 4-8pm
« Reply #31 on: June 05, 2019, 12:45:29 pm »
Anybody getting better with this severe anxiety 4-8 pm?  Would like yo hear some success story.
Iím still suffering....
Love and healing
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.